# SDR AALA20110212DFW03

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 45,628 hours, 5,592 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. TIGHTENED LOOSE CONNECTION FOR LEFT NUMBER 2 DOOR EXTERIOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
